# SDR VNAA9906004

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER RPM AND TORQUE READINGS  REMAINED AT 74 PERCENT REGARDLESS OF CONDITION LEVER INPUTS.  NOSE WHEEL STEERING WAS ALSO NOTED TO BE INOPERATIVE.  THE CREW SHUTDOWN THE LT ENGINE AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND THE CONTROL QUADRANT LEFT CONDITION LEVER TO MICROSWITCH LINKAGE TO BE DISCONNECTED.  THE LINKAGE WAS RE-CONNECTED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
